# SDR DHL2001712515

- Difficulty date: February 5, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT MLG FITTING TO ANGLE SPLICE CRACKED 1.0 INCH BS 945.000 TO BS 950.000, 5-18 RT.  REMOVED CRACKED ANGLE IAW SRM 51-30-2, PAGE 66.  FABRICATED TWO ANGLES WITH ALCLAD 2024, T3, 0.090 AND ALCLAD 2024, T3, 0.040 IAW SRM 53-40-1, PAGE 1-2.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1-5.  INSTALLED ANGLES IAW SRM 51-30-2, PAGE 66.  (NON-ROUTINE CARD 0217).
